# SDR AALA201806119017

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N51252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON LONGERON LOCATED BETWEEN BS 1620-1640, AND RBL 45.50.  REPAIRED FLOOR SUPPORT LONGERON PER SRM 51-40-02 & 51-40-05.
